<< Previous Issue Journal of the Korean Mathematical Society (Vol. 19, No. 1) Next Issue >>
J. Korean Math. Soc. 1982 Vol. 19, No. 1, 1—67
Contact-three-CR submanifolds
Jin Suk Pak
J. Korean Math. Soc. 1982 Vol. 19, No. 1, 1—10
On ordered hyperspaces
Y. S. Park and W. T. Park
J. Korean Math. Soc. 1982 Vol. 19, No. 1, 11—17
Remarks on subsequential limit points of a sequence of iterates
Sehie Park
J. Korean Math. Soc. 1982 Vol. 19, No. 1, 19—22
Lifting $^\ast$-morphisms of uhf algebras
Sung Je Cho
J. Korean Math. Soc. 1982 Vol. 19, No. 1, 23—28
On a class of starlike functions II
Shigeyoshi Owa
J. Korean Math. Soc. 1982 Vol. 19, No. 1, 29—38
Extensions of convergence spaces
Chang-Koo Lee
J. Korean Math. Soc. 1982 Vol. 19, No. 1, 39—45
On a class of Malcev-admissible algebras
Youngso Ko and Hyo Chul Myung
J. Korean Math. Soc. 1982 Vol. 19, No. 1, 47—54
Generic submanifolds with parallel Ricci curvature of $S^{2m+1}$ (1)
U-Hang Ki and Dae Ho Jin
J. Korean Math. Soc. 1982 Vol. 19, No. 1, 55—60
Scale-invariant measurability in Yeh-Wiener space
Kun Soo Chang
J. Korean Math. Soc. 1982 Vol. 19, No. 1, 61—67

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd